# SDR AALA202301257768

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 33,883 hours, 14,244 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 22291H7302
- Condition: Scratched
- Location: Cockpit L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APPROXIMATE 5 INCH SCRATCH ON INNER PANE L1 WINDSHIELD. REMOVED AND REPLACED NUMBER 1 WINDSHIELD.
